# SDR COMA9960028

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 5270 · Door Warning System
- Part: Warning Syst
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LATCH MESSAGE AFTER TAKEOFF.  DEFERRED DOOR WORN SYSTEM PER MEL.
